Alert archive / North Carolina / Tornado Warnings in 2025

Tornado Warning 3, NWS Raleigh, NC

March 5, 2025Wake County, North Carolina

NWS Raleigh, NC issued this tornado warning at Mar 5, 2025, 12:12 PM EST for Wake County, North Carolina. It was in force for 22 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2025, 12:12 PM EST (17:12 UTC)
Expired
Mar 5, 2025, 12:34 PM EST
In force
22 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 29 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 5, 12:18 PM ESTTSTM WND DMG4 Ne Rdu International, NCTrees down in North Raleigh neighborhood from TV media.
Mar 5, 12:20 PM ESTNON-TSTM WND GST 374 Wsw Raleigh, NCMesonet station 0789W 3.7 W Raleigh (WEATHERSTEM).
Mar 5, 12:33 PM ESTTSTM WND DMG1 Nnw Raleigh, NCTrees down near I440 and Glenwood Dr.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 5, 7:47 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2025-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2025-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WFUS52 KRAH 051712
TORRAH
NCC183-051745-
/O.NEW.KRAH.TO.W.0003.250305T1712Z-250305T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1212 PM EST Wed Mar 5 2025

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Northeastern Wake County in central North Carolina...

* Until 1245 PM EST.

* At 1211 PM EST, a severe thunderstorm capable of producing a
  tornado was located near RDU International, or near Raleigh, moving
  northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Raleigh around 1215 PM EST.
  Wake Forest around 1220 PM EST.

Other locations impacted by this tornadic thunderstorm include
Rolesville, William B Umstead State Park, Falls Lake Boat Ramp,
Purnell, and Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3590 7833 3578 7874 3588 7882 3592 7877
      3592 7876 3604 7859
TIME...MOT...LOC 1711Z 236DEG 30KT 3584 7872 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

1
3 follow-up statements
917 
WWUS52 KRAH 051719
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1219 PM EST Wed Mar 5 2025

NCC183-051745-
/O.CON.KRAH.TO.W.0003.000000T0000Z-250305T1745Z/
Wake NC-
1219 PM EST Wed Mar 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EST FOR
NORTHEASTERN WAKE COUNTY...

At 1219 PM EST, a severe thunderstorm capable of producing a tornado
was located near Raleigh, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Raleigh and Wake Forest around 1225 PM EST.

Other locations impacted by this tornadic thunderstorm include
Rolesville, Purnell, Falls Lake Boat Ramp, and Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3590 7833 3584 7867 3591 7872 3604 7859
TIME...MOT...LOC 1719Z 232DEG 30KT 3589 7866 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

1
558 
WWUS52 KRAH 051728
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1228 PM EST Wed Mar 5 2025

NCC183-051745-
/O.CON.KRAH.TO.W.0003.000000T0000Z-250305T1745Z/
Wake NC-
1228 PM EST Wed Mar 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EST FOR NORTH
CENTRAL WAKE COUNTY...

At 1228 PM EST, a severe thunderstorm capable of producing a tornado
was located near Wake Forest, or 10 miles northeast of Raleigh,
moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wake Forest around 1235 PM EST.

Other locations impacted by this tornadic thunderstorm include
Purnell and Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3598 7843 3593 7849 3590 7857 3595 7865
      3604 7859
TIME...MOT...LOC 1728Z 230DEG 32KT 3595 7858 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

1
107 
WWUS52 KRAH 051734
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1234 PM EST Wed Mar 5 2025

NCC183-051744-
/O.CAN.KRAH.TO.W.0003.000000T0000Z-250305T1745Z/
Wake NC-
1234 PM EST Wed Mar 5 2025

...THE TORNADO WARNING FOR NORTH CENTRAL WAKE COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM EST for central North
Carolina.

Remember, a Severe Thunderstorm Warning still remains in effect for
Wake County.

&&

LAT...LON 3598 7843 3593 7849 3590 7857 3595 7865
      3604 7859
TIME...MOT...LOC 1732Z 236DEG 30KT 3598 7852 

$$

1

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Mar 5, 9:25 AM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Mar 5, 9:25 AM EST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
925 AM EST Wed Mar 5 2025

.SYNOPSIS...
A line of strong to possibly severe storms will move east across the
region through this afternoon. A cold front will follow close
behind, passing through during the evening and early overnight
hours. Cool high pressure will build across the Southeast Thursday
and Friday. Surface low pressure will track west to east over North
Carolina Friday night and Saturday.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 925 AM Wednesday...

* Enhanced-Level 3 Severe Risk across Central NC...

* Multiple thunderstorm related hazards possible today, including
  damaging winds, tornadoes, and hail...

* Wind Advisory in effect for non-thunderstorm wind gusts of
  40-50 mph...

Forecast in good shape. A Tornado Watch is in effect for the entire
area until 18z. Prefrontal QLCS now over the W Piedmont will
continue to push eastward through the forecast area, likely
increasing in intensity as it feeds on surging low level moisture
spreading into E NC. Gusts to 40-55 remain likely, even outside of
the convective line, with very long looping hodographs bringing
about a concern for along-line bowing segments and rotation.
Lightning has been sparse to absent up to now, given MUCAPE of 100
J/kg or less, but areas E of Hwy 1 should see a tongue of 250-500
J/kg spreading into E NC, in tandem with the increasing surface
dewpoints, persisting for the next several hours. Damaging wind
gusts and embedded weak tornadoes remain the primary threats, with
mostly small hail also possible. -GIH

Earlier discussion as of 250 AM: The forecast remains on track will
continued good model agreement on convective evolution and timing.

A deep and occluding cyclone tracking NE across the lower Great
Lakes into southwestern Quebec will drag a strong surface cold front
through the area this evening and tonight. Crazy strong lower/mid-
tropospheric wind fields(60-70 kts at 850mb) associated with the
cyclone will give rise to an Enhanced/Level 3 risk for severe storms
as an evolving QLCS(currently over eastern TN and GA), advances east
across central NC through the morning and early afternoon hours.

Models continue to indicate that surface dew points may increase
into the lower 60s F in a corridor across the eastern Piedmont,
Sandhills, and Coastal Plain with weak CAPE of 250-500 J/kg
developing by mid/late morning. This will likely lead to
intensification of the QLCS as it advances eastward through the area
through ~20z. Given the rather large and clockwise curved low-level
hodographs, strong damaging wind gusts and a few tornadoes will be
possible. While severe storms are possible across all of central NC,
the greatest severe threat is expected along and east of US-1, where
the instability is maximized. Additionally, given the robust
environmental wind field, it's possible that the straight-line
damaging winds could produce corridors of tornado-like damage where
wind speeds could exceed 75 mph. The severe threat will be greatest
between 10 am and 3 pm.

In the wake of the exiting lead convective band, isolated to widely
scattered showers and storms could re-develop over the Piedmont
during the late afternoon and evening as the colder air
aloft/steeper lapse rates spread east into the area. It's a low-end
conditional threat, but if the updrafts are tall enough and can
overcome the dry air aloft, a secondary severe threat could re-
emerge with hail and damaging winds the main threat.

Finally, given the impressive wind fields, strong and frequent wind
gusts of 35 to 45 mph will be possible outside of convection. Bring
in or secure loose objects from outdoors, stay away from downed
trees and power-lines, and take extra care in high profile vehicles.

Given the recent dryness, the convective rains will bring some much
needed rainfall of 0.75 to 1.0" to central NC, with some localized
higher amounts.

Highs ranging from mid/upper 60s north to lower 70s south.

The cold front will cross the area Wednesday evening and into the
early overnight hours. Expect partial clearing overnight with
lingering NWLY gustiness as CAA sets in. Lows in the mid/upper 30s
north to lower/mid 40s elsewhere.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
As of 250 AM Wednesday...

* Cooler with highs back in the 50s

* Breezy with NW winds gusting 25-35 mph

The system from Wed pulls out of the region. Cold advection will
favor highs cooler in the low 50s NW to upper 50s SE. A tight
pressure gradient will remain in place. WNW winds will gust at times
between 25 and 35 mph, with infrequent gusts to 40 mph as suggested
in forecast soundings from the NAM/GFS. RH levels will dip into the
lower 30s. This would normally support a fire danger risk, but
expected rain on Wed may limit overall impacts. High pressure over
the lower MS valley shifts into the far SE US overnight. While not
in the most ideal spot, lows should dip below average in the low to
mid 30s, coldest in the upper 20s in outlying areas.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 250 AM Wednesday...

For the most part, the long term will feature limited impacts, along
with generally above normal temperatures. The warmup starts as early
as Fri and continues into Sat as high pressure over the southwest
Atlantic brings return flow. Near normal highs in the upper 50s to
mid 60s Fri will become some 10 degrees above average Sat in the
upper 60s to mid 70s. Models still show a system crossing the region
in the quasi-zonal flow late Fri into Sat, but its passage should
only bring high clouds. The system will, however, bring a cold front
through Sat night, dropping our highs briefly below normal on Sun
back into the 50s.

Rain chances return late Sat night through Sun as ensembles and
deterministic guidance show a southern stream wave tracking into the
SE US and perhaps Carolinas during this time. A look at the latest
ensemble clusters, there is still uncertainty on how far north that
system gets, with about 30 to 40 percent of the ensemble members wet
and another 30-40 percent dry and more suppressed to our south. Have
retained the 30-40 percent rain chances, highest in our south and
east and mainly during the day Sun.

Drier and warmer weather is favored Mon through Wed as ridging
slowly builds east from the Plains and Midwest. Highs in the 60s are
expected Mon, with well above normal Tue/Wed well into the 70s. A
system could approach late in the period as some guidance suggests a
system reaching the central US late Wed. Most ensemble data keeps it
west until Thu so have kept this period dry.

&&

.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
As of 620 AM Wednesday...

24 Hour TAF Period: A deep low pressure system tracking NE across
the lower Great Lakes into southwestern Quebec will drag
a strong surface cold front through the area this evening and into
the overnight hours. An powerful 60-70 kt southerly LLJ associated
with this system will traverse the area today and will bring
widespread adverse aviation conditions in the form of widespread
showers and storms, strong winds, and LLWS.

MVFR ceilings across the western terminals will spread east through
12-15z as a line of strong to potentially severe storms crosses all
of central NC before exiting the area ~20z. Once the line of
convection pushes east of the area, aviation restrictions should
lift to VFR during the afternoon. A secondary area of convection,
more scattered in nature, could re-develop during the late afternoon
and evening. However, given the low confidence in coverage and
development, will only include VCSH at this time.

Outside of the main line of convection expect strong wind gusts of
30 to 40 kts at times.

Outlook: Breezy northwesterly winds are expected Thursday and again
Friday. Rain chances could return late Saturday and Saturday with
the potential for sub-VFR ceilings/vsbys.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 AM to 7 PM EST Wednesday for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield/CBL
SHORT TERM...Kren
LONG TERM...Kren
AVIATION...CBL
Hazardous weather outlook, Mar 5, 7:54 AM EST, 4 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
754 AM EST Wed Mar 5 2025

NCZ007>011-021>028-038>043-073>078-083>086-088-089-060900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
754 AM EST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...TORNADO WATCH 26 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Tornado Watch.

A Wind Advisory is in effect for strong and gusty southerly winds of
40 to 50 mph. These strong winds are expected even outside of any
thunderstorms.

There is an enhanced risk (Level 3 out of 5) of severe storms today.
A squall line, with an accompanying risk of damaging straight line
wind gusts and isolated tornadoes. The severe threat will be
greatest between 10 am and 3 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed.

In the hours before

Local storm report, Mar 5, 10:06 AM EST, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1006 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     Tstm Wnd Dmg     4 E Greensboro          36.07N 79.76W
03/05/2025                   Guilford           NC   Utility Company

            Trees down and power outages.

&&

np
Local storm report, Mar 5, 10:23 AM EST, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1023 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     Tstm Wnd Gst     1 NNE Alamance          36.05N 79.48W
03/05/2025  M60 MPH          Alamance           NC   ASOS

            60 mph thunderstorm wind gust at KBUY.

&&

np
Local storm report, Mar 5, 10:58 AM EST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1058 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     Tstm Wnd Dmg     4 SSE Randleman         35.77N 79.78W
03/05/2025                   Randolph           NC   Emergency Mngr

            Tree down on 2200 block of W O W Rd.

&&

LH
Local storm report, Mar 5, 11:09 AM EST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1109 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Tstm Wnd Dmg     2 W Haw River           36.10N 79.39W
03/05/2025                   Alamance           NC   Public

            Tree on a residence in 2400 block of
            Mckinney St., Burlington, NC.

&&

LH
Local storm report, Mar 5, 11:44 AM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1144 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     Tstm Wnd Dmg     1 ESE Summerfield       36.20N 79.88W
03/05/2025                   Guilford           NC   Public

            Duke energy reported power outages caused by
            downed trees or limbs.

&&

LH
Special weather statement, Mar 5, 11:52 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1152 AM EST Wed Mar 5 2025

NCZ041-042-077-078-086-088-089-051730-
Johnston NC-Sampson NC-Hoke NC-Harnett NC-Wake NC-Wayne NC-
Cumberland NC-
1152 AM EST Wed Mar 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WAYNE...SAMPSON...
HARNETT...CUMBERLAND...SOUTH CENTRAL WAKE...SOUTHERN JOHNSTON AND
NORTHEASTERN HOKE COUNTIES THROUGH 1230 PM EST...

At 1152 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fayetteville to Duart. Movement was
northeast at 90 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wade, Salemburg, Hope Mills, Falcon, Selma, Smithfield, Dunn,
Anderson Creek, Fort Liberty and Linden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.

&&

LAT...LON 3490 7894 3495 7903 3494 7906 3506 7916
      3558 7890 3559 7831 3519 7802 3519 7804
      3518 7807 3519 7816 3509 7817 3507 7816
      3484 7852 3485 7877 3483 7890
TIME...MOT...LOC 1652Z 215DEG 79KT 3507 7906 3479 7880

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

22

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:41 AM ESTSpecial Weather StatementRAHDavidson, Forsyth64 min
Mar 5, 7:56 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth64 min
Mar 5, 8:17 AM ESTTornado WarningRAHForsyth28 min
Mar 5, 8:39 AM ESTSevere Thunderstorm WarningRAHAnson, Davidson, Montgomery, Randolph, Richmond, Stanly51 min
Mar 5, 8:40 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph65 min
Mar 5, 9:28 AM ESTSevere Thunderstorm WarningRAHMontgomery, Moore, Randolph, Stanly62 min
Mar 5, 9:35 AM ESTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph55 min
Mar 5, 9:56 AM ESTSpecial Weather StatementRAHRichmond, Scotland64 min
Mar 5, 10:05 AM ESTSevere Thunderstorm WarningRAHChatham, Lee, Montgomery, Moore, Randolph40 min
Mar 5, 10:22 AM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange, Person53 min
Mar 5, 10:58 AM ESTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more62 min
Mar 5, 11:01 AM ESTSevere Thunderstorm WarningRAHChatham, Durham, Franklin, Granville, Orange, Person and 2 more74 min
Mar 5, 11:52 AM ESTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Sampson38 min
Mar 5, 11:56 AM ESTTornado WarningRAHGranville, Vance17 min
Mar 5, 12:02 PM ESTSevere Thunderstorm WarningRAHFranklin, Vance, Warren43 min
Mar 5, 12:06 PM ESTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake, Warren69 min
Mar 5, 12:14 PM ESTSpecial Weather StatementRAHCumberland, Hoke, Scotland46 min
Mar 5, 12:36 PM ESTSpecial Weather StatementRAHVance, Warren54 min
Mar 5, 12:51 PM ESTSevere Thunderstorm WarningRAHFranklin, Halifax, Vance, Warren39 min
Mar 5, 1:04 PM ESTSevere Thunderstorm WarningRAHFranklin, Harnett, Johnston, Nash, Wake56 min
Mar 5, 1:26 PM ESTSevere Thunderstorm WarningRAHFranklin, Halifax, Warren64 min
Mar 5, 1:34 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash71 min
Mar 5, 1:48 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Johnston, Wayne, Wilson72 min
Mar 5, 2:03 PM ESTSpecial Weather StatementRAHSampson57 min
Mar 5, 2:40 PM ESTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash, Wilson3 hr
Mar 5, 2:40 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash64 min
Mar 5, 2:54 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Wilson51 min

Nearby

Tornado Warnings in North Carolina, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.